# SDR SWAA2025121740240

- Difficulty date: November 27, 2025
- Submitted: December 17, 2025
- Operation: Air carrier
- Aircraft: N459WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32497
- Aircraft time: 69,271 hours, 41,588 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON HORIZONTAL PRESSURE DECK WEB RBL 41, BS 663 IN PASSENGER CABIN.  PERFORMED A PERMANENT REPAIR ON THE HORIZONTAL PRESSURE DECK WEB IAW SRM 53-40-51-2R-2, REPAIR 2.
